Web of Science: 5 citations, Scopus: 5 citations, Google Scholar: citations
Analytic reducibility of nondegenerate centers: Cherkas systems
Giné, Jaume (Universitat de Lleida. Departament de Matemàtica)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Date: 2016
Abstract: In this paper we study the center problem for polynomial differential systems and we prove that any center of an analytic differential system is analytically reducible. We also study the centers for the Cherkas polynomial differential systems x˙ = y, y˙ = P0(x) + P1(x)y + P2(x)y2, where Pi(x) are polynomials of degree n, P0(0) = 0 and P′0(0) < 0. Computing the focal values we find the center conditions for such systems for degree 3, and using modular arithmetics for degree 4. Finally we do a conjecture about the center conditions for Cherkas polynomial differential systems of degree n.
Note: Número d'acord de subvenció MEC/MTM2014-53703-P
Note: Número d'acord de subvenció AGAUR/2014/SGR–1204
Note: Número d'acord de subvenció MEC/MTM2013–40998–P
Note: Número d'acord de subvenció AGAUR/2014/SGR–568
Note: Número d'acord de subvenció EC/FP7/2012/316338
Note: Número d'acord de subvenció EC/FP7/2012/316339
Rights: Tots els drets reservats.
Language: Anglès.
Document: article ; recerca ; submittedVersion
Subject: Analytic integrability ; Center problem ; Polynomial Cherkas differential systems
Published in: Electronic Journal of Qualitative Theory of Differential Equations, Vol. 49 (2016) , p. 1-10, ISSN 1417-3875

DOI: 10.14232/ejqtde.2016.1.49


Preprint
12 p, 363.9 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2017-01-23, last modified 2019-02-02



   Favorit i Compartir